| Catalog Number |
320-38-13 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Naturally Worn (2988); Noise, Audible (3273); Lack of Effect (4065)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Loss of Range of Motion (2032); Joint Dislocation (2374)
| Date of Event |
10/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately one year and two months following initial implant, the patient underwent a left shoulder revision due to joint dislocation and pain.The polyethylene liner was taken out along with all other implants, did a good debridement, then implanted an antibiotic shoulder spacer.There was no breakage of the device and no surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
D4 exact serial number unknown: (b)(6).Concomitants: (b)(6) 300-01-13 - equinoxe, humeral stem primary, press fit 13mm.(b)(6) 320-06-38 - glenosphere 38mm.(b)(6) 320-08-38 - glenosphere exp 38mm +4mm offset.(b)(6) 320-10-05 - equinoxe reverse tray adapter plate tray +5.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-00 - eq reverse torque defining screw kit.(b)(6) 320-20-00 - eq reverse torque defining screw kit.
Event or Problem Description
Additional information received states the patient experienced symptoms including grinding noises, worsening pain, and decreased range of motion, followed by severe dislocation after a slight fall in 2024.This became an emergency surgery, so care was transferred to another surgeon so that it could be performed quickly.The second equinoxe was removed at that time and an antibiotic spacer implanted to rectify the situation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b5, h10.The following sections were corrected: b2, g2, h6 clinical code and problem code.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e.Serial number, expiration and manufactured dates unknown.The revision reported was likely the result of a dislocation event leading to prosthesis wear, decreased range of motion, and noise.Following the dislocation, unintended articulation between metal components likely resulted in the reported ¿grinding noises.¿ the observed wear of the humeral liner likely occurred secondary to the dislocation; however, this cannot be confirmed from the information provided.Decreased range of motion, noise, and the cause of the dislocation cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.